MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG SHUNTASSISTANT 2.0 15; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG SHUNTASSISTANT 2.0 15; HYDROCEPHALUS MANAGEMENT
Model Number FX101T
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 03/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a shuntassistant 2.0 (#fx101t) was implanted together with a m.Blue and a progav 2.0 during a procedure performed on (b)(6) 2025.According to the complainant, the valve caused an underdrainage.The patient underwent a revision procedure on (b)(6) 2025.The complained product was sent to the manufacturer for investigation.No patient complications were reported as a result of the revision procedure.The release for examination has not yet been submitted.For this reason, an examination is still pending.Same incident as medwatch# 3004721439-2025-00106 and #3004721439-2025-00107.
 
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
The release for examination has now been submitted and the investigation could be carried out.Same incident as medwatch# 3004721439-2025-00106 and #3004721439-2025-00107.
 
Additional Manufacturer Narrative
Visual inspection: during the investigation, no significant damage of the shuntassistant 2.0 and the ped.Control reservoir was determined.Permeability test: a permeability test has shown that the shuntassistant 2.0 and the ped.Control reservoir is permeable.Computer controlled test: to investigate the claim of under-drainage, the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valve is tested in both the horizontal as well as the vertical positions.The results show that the shuntassistant 2.0 operates within the accepted tolerance in both positions.Internal inspection: after dismantling of the valve, no deposits were found in shuntassistant 2.0.Results: based on our investigation results, we can determine no functional deviations or other abnormalities on the shuntassistant 2.0 and the päd.Control reservoir.The products are working within their specifications.The investigation of the return shipment is complete with the creation of this report.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.

Brand Name
SHUNTASSISTANT 2.0 15
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key21873231
Report Number3004721439-2025-00108
Device Sequence Number7719122
Product Code JXG
UDI-Device Identifier04041906501570
UDI-Public4041906501570
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K190174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX101T
Device Catalogue NumberFX101T
Device Lot Number20079527
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2025
Supplement Date Received by Manufacturer04/25/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale
Patient Weight90 KG